Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 32, NWS Norman, OK

March 30, 2016Lincoln County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2016, 11:16 AM CDT for Lincoln County, Oklahoma County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 11:16 AM CDT (16:16 UTC)
Expired
Mar 30, 2016, 12:00 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS54 KOUN 301616
SVROUN
OKC081-109-301700-
/O.NEW.KOUN.SV.W.0032.160330T1616Z-160330T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL NOON CDT

* AT 1116 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  OKLAHOMA CITY...OR NEAR TINKER AIR FORCE BASE...MOVING NORTHEAST AT
  45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN OKLAHOMA CITY...MIDWEST CITY...DEL CITY...CHANDLER...CHOCTAW...
  HARRAH...SPENCER...JONES...NICOMA PARK...LUTHER...WELLSTON...WARWICK...
  FALLIS AND TINKER AIR FORCE BASE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 156 AND 167.
 INTERSTATE 44 BETWEEN MILE MARKERS 146 AND 171.
 INTERSTATE 240 BETWEEN MILE MARKERS 13 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3547 9700 3546 9714 3543 9714 3538 9726
      3541 9748 3572 9717 3572 9714 3575 9713
      3575 9679
TIME...MOT...LOC 1616Z 222DEG 37KT 3541 9734 

HAIL...1.00IN
WIND...60MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:17 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Mar 30, 6:17 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT WED MAR 30 2016

.DISCUSSION...
12Z TAF DISCUSSION BELOW.

&&

.AVIATION...
IFR/MVFR CEILINGS EARLY THIS MORNING. CEILINGS WILL IMPROVE
THROUGH THE MORNING AND AFTN WITH CLOUDS DECREASING FROM WEST TO
EAST ACROSS PARTS OF THE AREA TODAY. DRIZZLE/LIGHT RAIN SHOWERS
THIS MORNING ARE EXPECTED TO REMAIN MOSTLY SOUTHEAST OF THE TAF
SITES EXCEPT FOR MAYBE KOUN. ADDITIONAL SCATTERED SHOWERS/STORMS
WILL BE POSSIBLE THIS AFTN/EVENING. A COLD FRONT WILL MOVE ACROSS
THE AREA TONIGHT SHIFTING WINDS TO THE NORTHWEST.

&&

.PREV DISCUSSION... /ISSUED 325 AM CDT WED MAR 30 2016/

DISCUSSION...
MAIN FOCUS WAS ON THE WEATHER FOR TODAY/TONIGHT.

TODAY/TONIGHT... FIRE WEATHER AND SHOWERS/STORMS WITH SEVERE WX ARE
MAIN CONCERNS. THE SET UP FOR SEVERE WEATHER IS A BIT MESSY AND
DIFFICULT TO DISCERN HOW MUCH SEVERE WEATHER WILL OCCUR. MODELS SHOW
THE POTENTIAL FOR A FEW ROUNDS OF SHOWERS/STORMS TODAY AND TONIGHT.

AN UPPER TROUGH WILL MOVE INTO THE CENTRAL PLAINS TODAY AND TONIGHT.
MEANWHILE... MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS THE
REGION. A DRYLINE IS EXPECTED TO DEVELOP TODAY AND MOVE EAST ACROSS
WESTERN PARTS OF THE FA. A COLD FRONT WILL THEN MOVE ACROSS THE
REGION TONIGHT.

MODELS SHOW SHOWERS/STORMS COULD DEVELOP THIS MORNING ACROSS
PORTIONS OF THE FA... WITH THE MOST LIKELY AREA BEING IN PARTS OF
SOUTH CENTRAL AND SOUTHEAST OK DUE TO WAA. SOME OF THESE STORMS
COULD BECOME STRONG TO SEVERE PRODUCING LARGE HAIL.

MODELS THEN SHOW ADDITIONAL STORMS COULD DEVELOP LATER THIS
AFTERNOON/EVENING NEAR THE DRYLINE. INSTABILITY AND SHEAR COULD BE
SUFFICIENT ENOUGH FOR SOME OF THESE STORMS TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS A CONCERN. THERE IS ALSO A LOW POTENTIAL FOR
A FEW TORNADOES. THERE IS SOME QUESTION ON IF AND/OR HOW MUCH
STORMS/SEVERE WX MAY DEVELOP THIS AFTERNOON. THE MORNING ACTIVITY
COULD CUT OFF THE MOISTURE RETURN AND AFFECT THE POTENTIAL FOR STORM
DEVELOPMENT. HOWEVER... IF ACTIVITY IS LESS OR DOES NOT DEVELOP THIS
MORNING... THEN THERE WILL LIKELY BE A BETTER CHANCE FOR SEVERE
STORMS THIS AFTERNOON. WILL HAVE TO CONTINUE TO MONITOR AND SEE HOW
THINGS DEVELOP.

FOR AREAS WEST OF THE DRYLINE THIS AFTERNOON... FIRE WEATHER
CONCERNS ARE EXPECTED TO REACH CRITICAL CONDITIONS. RH IS EXPECTED
TO DROP TO THE 10 TO 20 PERCENT RANGE WITH BREEZY SOUTHWEST TO WEST
WINDS. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA FOR THE MOST PART BUT A FEW GUSTS TO AROUND 40 MPH IN A FEW
LOCATIONS IN WESTERN OK ARE NOT OUT OF THE QUESTION. HIGHS WILL ALSO
CLIMB INTO THE 70S TO MID 80S ACROSS THE FA. WITH THESE CONDITIONS
WILL CONVERT THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THIS
AFTERNOON INTO EARLY EVENING.

THE COLD FRONT MOVING ACROSS THE AREA TONIGHT WILL BRING COOL AND
DRIER AIR TO THE REGION WHICH WILL END RAIN CHANCES LATER THIS
EVENING AND OVERNIGHT.

REST OF THE FORECAST PERIOD... MODELS SHOW ANOTHER COLD FRONT MOVING
ACROSS THE REGION THURSDAY NIGHT AS A LONGWAVE TROUGH MOVES ACROSS
THE CENTRAL U.S. A FEW RAIN SHOWERS MAY BE POSSIBLE IN FAR SOUTHERN
PARTS OF THE FA FRIDAY BUT MOST OF THE PRECIP IS EXPECTED TO REMAIN
SOUTH OF THE AREA. THIS FRONTAL PASSAGE WILL DELAY ANY WARM UP UNTIL
THE WEEKEND. SOUTHERLY WINDS WILL BRIEFLY RETURN THIS WEEKEND BEFORE
ANOTHER FRONT MOVES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY. THIS
FRONT IS EXPECTED TO HAVE VERY LITTLE IMPACT... WITH TEMPERATURES
WARMING OVER THE WEEKEND INTO NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  47  67  40 /  40  10   0   0
HOBART OK         80  44  68  37 /  20   0   0   0
WICHITA FALLS TX  83  46  70  42 /  30  10   0   0
GAGE OK           77  39  64  33 /   0   0   0   0
PONCA CITY OK     78  44  65  37 /  30  20   0   0
DURANT OK         74  54  70  44 /  70  40  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR OKZ004>006-009>011-014>016-021-022-033>037.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR TXZ083>085-087-088.

&&

11/25/25
Hazardous weather outlook, Mar 30, 10:12 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1012 AM CDT WED MAR 30 2016

OKZ004>048-050>052-TXZ083>090-311015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1012 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY IN LOCATIONS EAST OF DURANT AND
ATOKA. A SLIGHT RISK AREAS EAST OF A LINE FROM WICHITA
FALLS...LAWTON...EL RENO...ENID AND MEDFORD.

.DISCUSSION...
UNTIL MID-DAY A FEW THUNDERSTORMS IN SOUTHEAST OKLAHOMA MAY BECOME SEVERE AND PRODUCE
LARGE HAIL. OTHERWISE...THUNDERSTORM DEVELOPMENT THIS AFTERNOON IS EXPECTED TO
BE ISOLATED...FORMING NEAR OR JUST WEST OF I-35. STORMS
ARE EXPECTED TO BECOME MORE NUMEROUS WHEN THEY MOVE OR DEVELOP EAST OF I-35
...ESPECIALLY IN AREAS SOUTH OF I-40. THE PRIMARY THREAT FROM
AFTERNOON AND EARLY EVENING STORMS WILL BE LARGE AND DAMAGING
HAIL...POSSIBLY UP TO THE SIZE OF TENNIS BALLS. DAMAGING WIND GUSTS
AROUND 70 MPH MAY ALSO ACCOMPANY THE STRONGER STORMS. THE TORNADO
THREAT WILL BE LOW.

.FIRE WEATHER...
EXTREME FIRE DANGER IS FORECAST THIS AFTERNOON FOR FAR SOUTHWEST
OKLAHOMA AND ADJACENT PARTS OF NORTHERN TEXAS. CRITICAL FIRE
DANGER WILL EXTEND FARTHER EAST AND INCLUDE AREAS WEST OF
CHEROKEE...WEATHERFORD...HOBART...AND SEYMOUR TEXAS. ALL OUTDOOR
BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SHOULD BE
AVOIDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.FIRE WEATHER...
AN ELEVATED FIRE DANGER WILL EXIST MOST AFTERNOONS FROM THURSDAY
THROUGH EARLY NEXT WEEK...ESPECIALLY ACROSS WESTERN OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Mar 30, 9:19 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 AM CDT WED MAR 30 2016

OKZ043-047-048-301445-
ATOKA OK-COAL OK-JOHNSTON OK-
919 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...SOUTHERN
COAL AND EAST CENTRAL JOHNSTON COUNTIES UNTIL 945 AM CDT...

AT 917 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3423 9641 3431 9655 3465 9634 3457 9605
TIME...MOT...LOC 1417Z 212DEG 41KT 3433 9641

WR
Special weather statement, Mar 30, 9:36 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT WED MAR 30 2016

OKZ043-047-048-051-301515-
ATOKA OK-COAL OK-MARSHALL OK-JOHNSTON OK-
936 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...COAL...
NORTHEASTERN MARSHALL AND EASTERN JOHNSTON COUNTIES UNTIL 1015 AM
CDT...

AT 933 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF COALGATE TO 3 MILES NORTHWEST OF LITTLE CITY...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3436 9631 3411 9654 3411 9659 3408 9657
      3396 9666 3402 9682 3476 9628 3471 9609
      3468 9609 3468 9606
TIME...MOT...LOC 1433Z 207DEG 31KT 3454 9630 3412 9664
Special weather statement, Mar 30, 11:00 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT WED MAR 30 2016

OKZ019-020-025-026-028>030-301630-
OKLAHOMA OK-POTTAWATOMIE OK-LOGAN OK-LINCOLN OK-MCCLAIN OK-
CLEVELAND OK-PAYNE OK-
1100 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN LOGAN...CENTRAL LINCOLN...NORTHWESTERN
MCCLAIN...NORTHERN CLEVELAND AND SOUTH CENTRAL PAYNE COUNTIES UNTIL
1130 AM CDT...

AT 1058 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO 4 MILES SOUTH OF NEWCASTLE...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3503 9751 3535 9767 3577 9716 3607 9689
      3590 9662 3588 9662
TIME...MOT...LOC 1558Z 220DEG 29KT 3539 9736 3519 9759

WR
Special weather statement, Mar 30, 11:06 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 AM CDT WED MAR 30 2016

OKZ048-301630-
ATOKA OK-
1106 AM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA COUNTY UNTIL
1130 AM CDT...

AT 1104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAISY...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3451 9567 3451 9575 3456 9584 3460 9581
      3460 9574 3459 9567
TIME...MOT...LOC 1604Z 220DEG 29KT 3457 9570

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:33 AM CDTRed Flag WarningOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Greer and 10 more17 hr
Mar 30, 9:19 AM CDTSpecial Weather StatementOUNCoal26 min
Mar 30, 9:36 AM CDTSpecial Weather StatementOUNCoal, Marshall39 min
Mar 30, 11:00 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma30 min
Mar 30, 11:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 11:21 AM CDTSevere Thunderstorm WarningOUNPayne24 min
Mar 30, 11:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain52 min
Mar 30, 12:07 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie38 min
Mar 30, 12:09 PM CDTSpecial Weather StatementOUNLincoln21 min
Mar 30, 12:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 12:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Mar 30, 12:54 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 30, 1:00 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Mar 30, 1:02 PM CDTSpecial Weather StatementOUNSeminole28 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Mar 30, 1:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Mar 30, 1:51 PM CDTSpecial Weather StatementOUNKay24 min
Mar 30, 2:04 PM CDTSpecial Weather StatementOUNLogan26 min
Mar 30, 2:06 PM CDTSpecial Weather StatementOUNKay, Noble24 min
Mar 30, 2:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma27 min
Mar 30, 2:16 PM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 30, 2:24 PM CDTSpecial Weather StatementOUNSeminole36 min
Mar 30, 2:31 PM CDTSpecial Weather StatementOUNNoble29 min
Mar 30, 2:33 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
Mar 30, 3:03 PM CDTSpecial Weather StatementOUNCarter27 min
Mar 30, 3:04 PM CDTSpecial Weather StatementOUNBryan26 min
Mar 30, 3:07 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens23 min
Mar 30, 3:13 PM CDTSevere Thunderstorm WarningOUNJefferson47 min
Mar 30, 3:18 PM CDTSpecial Weather StatementOUNNoble27 min
Mar 30, 3:30 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens45 min
Mar 30, 3:38 PM CDTSpecial Weather StatementOUNKay37 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens36 min
Mar 30, 4:10 PM CDTSpecial Weather StatementOUNCarter, Murray50 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
Mar 30, 4:21 PM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 4:33 PM CDTSevere Thunderstorm WarningOUNKay42 min
Mar 30, 4:52 PM CDTSpecial Weather StatementOUNMurray, Pontotoc38 min
Mar 30, 4:55 PM CDTSpecial Weather StatementOUNCotton35 min
Mar 30, 5:12 PM CDTSevere Thunderstorm WarningOUNKay33 min
Mar 30, 5:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Mar 30, 5:24 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc35 min
Mar 30, 5:27 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:28 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 5:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Mar 30, 5:57 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:58 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 6:04 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma41 min
Mar 30, 6:38 PM CDTSevere Thunderstorm WarningOUNLincoln37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.